# SDR IXXA20220929001

- Difficulty date: September 7, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 510,202 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 149N76301
- Condition: Cracked
- Location: Zone 100
- Part time: 64,113 hours, 510,202 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ATTACH ANGLE AT PANEL 198JR IS CRACKED(RT FILLET AREA) REF AMES N/R 147534-0100-0281
